# SDR ASOA2015063013190

- Difficulty date: May 30, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 30,353 hours, 27,758 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349, FRAME HAS FILIFORM CORROSION ON AFT SIDE BETWEEN STR 26L AND 25R.  REPAIRED  IAW SRM 51-40-11-00, PN 601R32005-71.
